Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Suffering from pain in the lower back and hip. Diagnosed with disc bulge. Can I take revital?

sir , i am suffering from low back pain and hip pain mainley when i give my full support on my buttocks from last 4 months . before during i was diagonised with slight disc bulge l4-l5,l5-s1 taken pt now ok but having hip and buttock pain only continusely can i use revital and will it help me name -ashish ,height -5.10,weight -92,age-30,male
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Taking Revital will help in improvement of your general health as it is a multivitamin and multimineral supplement. It is not likely to help with the pain due to the bulging discs or reverse the degenerative changes in your spine.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 5 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor